# SDR HNAA2019042200115

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 43,502 hours, 40,446 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  621     33-51  0012890  21APR19  RIC  CLOSE
      EMERGENCY LIGHT ABOVE F/A SEAT INOP
                                          28805    00 BSH
FACT  21APR19  09:11  RIC
            RESEATED EMERGENCY LIGHT ABOVE F/A SEAT
